Alert archive / North Carolina / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Feb 4, 2014, 3:26 PM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 3:26 PM EST (20:26 UTC)
- Expired
- Feb 6, 2014, 7:44 PM EST
- In force
- 52 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
507 WHUS72 KMHX 042026 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 326 PM EST TUE FEB 4 2014 ...BREEZY CONDITIONS AND ELEVATED SEAS THROUGH THURSDAY... .SEAS WILL BE ABOVE SMALL CRAFT ADVISORY TONIGHT THROUGH THURSDAY. A WARM FRONT WILL LIFT NORTH THROUGH THE WATERS TONIGHT WITH SOUTHERLY FLOW REACHING SMALL CRAFT ADVISORY CRITERIA. A COLD FRONT WILL APPROACH THE AREA WEDNESDAY AND PASS THROUGH THE WATERS WEDNESDAY NIGHT. SEAS WILL REMAIN ELEVATED THROUGH THURSDAY. AMZ150-152-154-156-158-050830- /O.NEW.KMHX.SC.Y.0013.140204T2026Z-140207T0100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 326 PM EST TUE FEB 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THURSDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
532 WHUS72 KMHX 050022 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 722 PM EST TUE FEB 4 2014 ...WINDY WEATHER AND ROUGH SEAS TO CONTINUE ON THE NORTH CAROLINA WATERS... .NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING WILL VEER RAPIDLY TO THE SOUTH LATE THIS EVENING AS A WARM FRONT MOVES NORTH THROUGH THE WATERS. WINDS WILL THEN BECOME SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS AHEAD OF A COLD FRONT WEDNESDAY. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH 10 TO 20 KNOTS BEHIND THE COLD FRONT WEDNESDAY NIGHT AND THURSDAY. THESE WINDS WILL PRODUCE SEAS AT OR ABOVE 6 FEET THROUGH THURSDAY. AMZ150-152-154-156-158-050900- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 722 PM EST TUE FEB 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THURSDAY... * WINDS...NORTHEAST 15 TO 25 KT BECOMING SOUTHWEST WEDNESDAY WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
294 WHUS72 KMHX 050834 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 334 AM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AS A WARM FRONT MOVES NORTH THROUGH THE COASTAL WATERS. WINDS WILL BECOME SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS AHEAD OF A COLD FRONT THIS AFTERNOON. WINDS WILL SHIFT NORTHWEST THEN NORTH LATE TONIGHT BEHIND THE COLD FRONT. THESE WINDS WILL PRODUCE SEAS 6 TO 9 FEET THROUGH THURSDAY. AMZ150-152-154-156-158-052130- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 334 AM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THURSDAY... * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY...BECOMING NORTHWEST 15 TO 25 KT TONIGHT. WINDS WILL SHIFT NORTH THURSDAY. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS72 KMHX 051150 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 650 AM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AS A WARM FRONT MOVES NORTH THROUGH THE COASTAL WATERS. WINDS WILL BECOME SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS AHEAD OF A COLD FRONT THIS AFTERNOON. WINDS WILL SHIFT NORTHWEST THEN NORTH LATE TONIGHT BEHIND THE COLD FRONT. THESE WINDS WILL PRODUCE SEAS 6 TO 9 FEET THROUGH THURSDAY. AMZ135-052200- /O.EXB.KMHX.SC.Y.0013.000000T0000Z-140205T2300Z/ PAMLICO SOUND- 650 AM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-156-158-052200- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 650 AM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY...BECOMING NORTHWEST 15 TO 25 KT TONIGHT. WINDS WILL SHIFT NORTH THURSDAY. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS72 KMHX 051520 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1020 AM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AS A WARM FRONT MOVES NORTH THROUGH THE COASTAL WATERS. WINDS WILL BECOME SOUTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS AHEAD OF A COLD FRONT THIS AFTERNOON. WINDS WILL SHIFT NORTHWEST THEN NORTH LATE TONIGHT BEHIND THE COLD FRONT. THESE WINDS WILL PRODUCE SEAS 6 TO 9 FEET THROUGH THURSDAY. AMZ135-052300- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140205T2300Z/ PAMLICO SOUND- 1020 AM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-156-158-060330- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1020 AM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 34 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
424 WHUS72 KMHX 052041 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 341 PM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .SOUTHWEST WINDS ALONG THE PAMLICO SOUND AND COASTAL WATERS FROM HATTERAS SOUTH OF 20 TO 25 KT WILL WILL DIMINISH TO 15 TO 20 KT AND SHIFT WEST THEN NORTH LATE TONIGHT BEHIND A COLD FRONT THAT CROSSES THE WATERS THIS EVENING. WINDS WILL INCREASE TO 20 TO 25 KT ON THE COASTAL WATERS NORTH OF CAPE HATTERAS BY MORNING. THESE WINDS WILL PRODUCE SEAS 6 TO 9 FEET THROUGH THURSDAY. AMZ150-152-154-156-060845- /O.EXT.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 341 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-060845- /O.EXT.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 341 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-052300- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140205T2300Z/ PAMLICO SOUND- 341 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
738 WHUS72 KMHX 060035 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 735 PM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .WEST WINDS AROUND 10 TO 20 KNOTS WILL SHIFT TO NORTHEAST TO NORTH LATE TONIGHT AND THURSDAY BEHIND A COLD FRONT CROSSING THE WATERS EARLY THIS EVENING. WINDS WILL INCREASE TO 20 TO 25 KT ON THE COASTAL WATERS NORTH OF CAPE HATTERAS BY MORNING. THESE WINDS WILL PRODUCE SEAS 6 TO 9 FEET THROUGH THURSDAY. AMZ150-152-154-156-061245- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 735 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-061245- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 735 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THURSDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS72 KMHX 060342 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1042 PM EST WED FEB 5 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE THROUGH THURSDAY... .NORTHWEST WINDS WILL BECOME NORTH INCREASE TO 15 TO 25 KT TONIGHT INTO THURSDAY MORNING...THEN GRADUALLY SUBSIDE THURSDAY AFTERNOON. SEAS WILL BUILD TO 6 TO 9 FEET LATE TONIGHT...THEN SUBSIDE LATE THURSDAY. AMZ135-061500- /O.NEW.KMHX.SC.Y.0014.140206T0600Z-140206T1500Z/ PAMLICO SOUND- 1042 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS...NORTH 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-156-061545- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1042 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THURSDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-061545- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1042 PM EST WED FEB 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THURSDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS72 KMHX 060809 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 309 AM EST THU FEB 6 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE TODAY... .NORTHWEST WINDS WILL BECOME NORTH INCREASE TO 15 TO 25 KT THIS MORNING...THEN GRADUALLY SUBSIDE THIS AFTERNOON. SEAS WILL BUILD TO 6 TO 9 FEET THIS MORNING...THEN SUBSIDE LATER TODAY. AMZ135-061500- /O.CON.KMHX.SC.Y.0014.000000T0000Z-140206T1500Z/ PAMLICO SOUND- 309 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-156-062100- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 309 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-062000- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 309 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
986 WHUS72 KMHX 061450 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 950 AM EST THU FEB 6 2014 ...GUSTY WINDS AND ROUGH SEAS WILL CONTINUE TODAY... .NORTH WINDS 15 TO 25 KT WILL GRADUALLY SUBSIDE THIS AFTERNOON. SEAS 6 TO 9 FEET WILL GRADUALLY SUBSIDE THIS AFTERNOON AND THIS EVENING. AMZ135-061600- /O.CAN.KMHX.SC.Y.0014.000000T0000Z-140206T1500Z/ PAMLICO SOUND- 950 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS. $$ AMZ150-152-154-156-070200- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 950 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-062000- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 950 AM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHUS72 KMHX 062018 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 318 PM EST THU FEB 6 2014 ...ELEVATED SEAS WILL CONTINUE INTO THIS EVENING... .NORTH WINDS 15 TO 20 KT WILL GRADUALLY DIMINISH OVERNIGHT...AND SEAS 4 TO 6 FEET WILL GRADUALLY SUBSIDE THIS EVENING. AMZ156-062130- /O.CAN.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 318 PM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO 3 TO 5 FEET...AND WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS. $$ AMZ158-062130- /O.EXP.KMHX.SC.Y.0013.000000T0000Z-140206T2000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 318 PM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS HAVE SUBSIDED TO 3 TO 5 FEET...AND WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS. $$ AMZ150-152-154-070200- /O.CON.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 318 PM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
596 WHUS72 KMHX 070044 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 744 PM EST THU FEB 6 2014 AMZ150-152-154-070145- /O.CAN.KMHX.SC.Y.0013.000000T0000Z-140207T0200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 744 PM EST THU FEB 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO BELOW 6 FEET AND HAVE CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 2:33 PM EST, 53 minutes earlier.
Area forecast discussion, Feb 4, 2:33 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
233 PM EST TUE FEB 4 2014
.SYNOPSIS...
WARM FRONT WILL MOVE NORTH THROUGH THE AREA TONIGHT. ASSOCIATED COLD
FRONT WILL CROSS THE AREA WEDNESDAY AFTERNOON. HIGH PRESSURE WILL
BUILD IN THURSDAY AND FRIDAY. ANOTHER SYSTEM WILL MOVE THROUGH THE
AREA OVER THE WEEKEND. HIGH PRESSURE WILL BUILD BACK IN MONDAY AND
REMAIN OVER THE AREA INTO TUESDAY.
&&
.NEAR TERM /TONIGHT/...
AS OF 202 PM TUE...MODELS IN GOOD AGREEMENT ON PLACEMENT AND
STRENGTH OF SURFACE AND UPPER LEVEL FEATURES WITH THE EXCEPT THAT
THE SREF IS A LITTLE FURTHER INLAND WITH THE WARM FRONT TONIGHT.
PERIOD WILL START WITH WEAK HIGH PRESSURE WEDGE OVER THE AREA WITH
EAST TO NORTHEAST SURFACE FLOW WITH COASTAL TROUGHING WARM FRONT TO
THE SOUTH. THIS WARM FRONT WILL MOVE INLAND DURING THE EVENING
HOURS...GIVING US A NON-STANDARD TEMPERATURE CURVE WITH COOLEST
TEMPERATURES AROUND 4 TO 5Z. FORECAST SOUNDINGS SHOWING MORE OF A
DRIZZLE TYPE CURVE IN THE EVENING HOURS. STRONG INVERSION CONTINUES
FOR OVERCAST SKIES. SOUNDINGS SHOW BREAKING OUT OF THIS AROUND
SUNRISE AS SURFACE FLOW BECOMES SOUTHWESTERLY IN ADVANCE OF
APPROACHING COLD FRONT. WIDESPREAD FOG LIKELY WITH STRATFORM RAIN IN
THE WARM SECTOR.
&&
.SHORT TERM /WEDNESDAY/...
AS OF 215 PM TUE...WILL GET OUT OF THE WEDGE TYPE SCENARIO WEDNESDAY
WITH SOUTHWESTERLY FLOW AHEAD OF APPROACHING COLD FRONT. SATURATED
SOUNDINGS SO SKIES WILL CONTINUE TO BE OVERCAST. PRECIPITATION WILL
BE SHOWERY AS FRONT GETS CLOSER. SOME INSTABILITY EVIDENT WITH WEAK
LOBE OF ENERGY SWINGING THROUGH THE 5H FLOW. BREEZES WILL PICK UP
WITH TIGHTENING GRADIENT. WEDNESDAY WILL BE THE WARMEST DAY OF THE
WEEK WITH THE STRONG SOUTHERLY FLOW AHEAD OF THE COLD FRONT WITH
HIGH TEMPERATURES REACHING INTO THE LOWER 70S. FRONT WILL STAY WEST
OF AREA THROUGH THE DAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 215 PM TUESDAY...WITH PRECIPITATION MOVING OFFSHORE AND
SURFACE RIDGE BUILD EAST...THURSDAY SHOULD BE THE NICEST DAY OVER
THE NEXT SEVERAL DAYS WITH PLENTIFUL SUNSHINE. TEMPERATURES WILL BE
CHILLY WITH HIGHS IN THE MID TO UPPER 40S. UNSETTLED WEATHER WILL
RESUME BY FRIDAY THROUGH THE WEEKEND. GOOD AGREEMENT WITH THE
GFS/ECMWF FOR FRIDAY...WHILE THE NAM12 IS A BIT OF AN OUTLIER
SHOWING LIGHT PRECIPITATION FOR MUCH OF THE CWA. HAVE TRENDED
FORECAST MORE TOWARD THE GFS/ECMWF...BUT CONTINUE WITH THE LOW CHC
POPS FRIDAY...WHICH IS MORE CONSISTENT WITH PREVIOUS FORECASTS. BY
SATURDAY...SURFACE CYCLOGENESIS TAKES PLACE OFF THE EAST COAST OF
FLORIDA WITH THE LOW STRENGTHENING AS IT MOVES OFF THE CAROLINA
COAST. GOOD FLUX OF LOW-LEVEL MOISTURE WILL LEAD TO HIGH CHANCE TO
LIKELY POPS SATURDAY...WITH THE HIGHEST VALUES OVER THE EASTERN AND
SOUTHERN CWA. A STRONG COLD FRONT WILL THEN ADVANCE TOWARD THE AREA
ON SUNDAY WITH A STRENGTHENING WAVE OF LOW PRESSURE FORMING JUST TO
OUR NORTH. THE DEEPEST MOISTURE AND LIFT WILL BE OVER THE NORTHERN
AND WESTERN CWA AND HAVE TRENDED POPS HIGHER THERE...IN THE LIKELY
CATEGORY...WITH HIGH CHANCE TO THE EAST AND SOUTH. THE COLD FRONT
WILL PASS OFFSHORE WITH COOL CANADIAN HIGH PRESSURE BUILDING IN FOR
MONDAY AND TUESDAY AS LOW TEMPERATURES DROP BACK BELOW FREEZING WITH
DAYTIME HIGHS IN THE 45 TO 50 DEGREE RANGE.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH 18Z WEDNESDAY/...
AS OF 1220 PM TUE...GENERALLY IFR CONDITIONS EXPECTED THROUGH THE
NEXT 24 HOURS WITH LIFR LIKELY THROUGHT THE NIGHTTIME HOURS. SOME
IMPROVEMENT AFTER 12Z WEDNESDAY...BUT STILL NO BETTER THAN MVFR.
WEAK HIGH PRESSURE OVER THE AREA TODAY WITH DAMMING KEEPING LOW CIGS
AND VIS OVER AREA TAFS. WARM FRONT SOUTH OF THE AREA WILL LIFT NORTH
THROUGH EASTERN NORTH CAROLINA THIS EVENING WITH SOUTHERLY FLOW
BRINGING CONDITIONS TO LIFR. LOW LEVEL FLOW WILL BECOME SOUTHWEST
NEAR THE END OF THE FORECAST PERIOD AS ASSOCIATED COLD FRONT
APPROACHES.
LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM TUESDAY...VFR CONDITIONS SHOULD PREVAIL WEDNESDAY NIGHT
AND THURSDAY WITH HIGH PRESSURE BUILDING EAST. SOME SHOWERS WILL
AFFECT MAINLY THE EASTERN TAF SITES ON FRIDAY...WITH OCCASIONAL MVFR
CEILINGS POSSIBLE. BY SATURDAY...LOW PRESSURE WILL MOVE OFFSHORE
WITH INCREASING MOISTURE AND RAIN. ADDITIONAL SHOWERS WILL AFFECT
THE REGION AHEAD OF A COLD FRONT ON SUNDAY. EXPECT PERIODS OF MVFR
CEILINGS AND VSBY IN RAIN BOTH SATURDAY AND SUNDAY.
&&
.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 221 PM TUE...SEAS WILL BRIEFLY DROP BELOW SMALL CRAFT ADVISORY
CRITERIA DURING THE EVENING HOURS WITH NORTHEASTERLY FLOW BECOMING
SOUTHERLY BY MIDNIGHT AND GRADIENT LOOSENS AS WARM FRONT MOVES NORTH
THROUGH THE WATERS. HOWEVER...GRADIENT WILL TIGHTEN UP AGAIN AND
FLOW WILL BECOME SOUTHWESTERLY BEFORE SUNRISE AS WATERS COME UNDER
THE INFLUENCE OF AN APPROACHING COLD FRONT. WIND WILL RUN 20 TO 25
KNOTS WITH SEAS 6 TO 8 FEET AHEAD OF THE FRONT DURING THE DAY
WEDNESDAY. FRONT WILL STAY WEST OF THE WATERS THROUGH WEDNESDAY.
WILL KEEP CURRENT SMALL CRAFT ADVISORY GOING FOR THE COASTAL WATERS
THROUGH TONIGHT AND WEDNESDAY. PAMLICO SOUND MAY REACH SCA CRITERIA
DURING THE DAY WEDNESDAY FOR A FEW HOURS...BUT WILL NOT PUT IT IN
THE SCA AS CONFIDENCE IS LOW.
LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM TUESDAY...PER LOCAL NWPS/SWAN MODEL...SEAS ARE LIKELY
TO REMAIN ELEVATED UNTIL AT LEAST 00Z FRIDAY AND HAVE EXTENDED SMALL
CRAFT ADVISORIES TO COVER THIS TIME PERIOD. WINDS DIMINISH TO 10 TO
15 KNOTS WITH SEAS GENERALLY 3 TO 5 FEET FRIDAY AND FRIDAY NIGHT
WITH HIGH PRESSURE TO THE NORTH OF THE REGION. BY SATURDAY INTO
SUNDAY...SEAS BUILD ONCE AGAIN AS LOW PRESSURE MOVES UP THE COAST
SATURDAY AND A STRONG COLD FRONT APPROACHES FROM THE WEST ON SUNDAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7PM EST THURSDAY FOR AMZ150-152-154-
156-158.
&&
SYNOPSIS...CGG
NEAR TERM...CGG
SHORT TERM...CGG
LONG TERM...CTC
AVIATION...CGG/CTC
MARINE...CGG/CTCHazardous weather outlook, Feb 4, 2:38 AM EST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 238 AM EST TUE FEB 4 2014 NCZ029-044>047-079>081-090>095-098-103-104-050745- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 238 AM EST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.